THE HAHN-BANACH THEOREM AND THE SEPARATION THEOREM IN A PARTIALLY ORDERED VECTOR SPACE

Authors

  • T. Kawasaki College of Engineering, Nihon University, 1 Nakagawara, Tokusada, Tamuramachi, Koriyamashi, Fukushima 963-8642, Japan
  • M. Toyoda Faculty of Engineering, Tamagawa University, 6-1-1 Tamagawagakuen, Machidashi, Tokyo 194-8610, Japan
  • T. Watanabe Graduate School of Science and Technology, Niigata University, 8050, Igarashi 2-no-cho, Nishiku, Niigata, 950-2181, Japan

Abstract

In this paper, using the Bourbaki-Kneser fixed point theorem, we give a new proof of the Hahn-Banach theorem in a partially ordered vector space and the separation theorem in the Cartesian product of a vector space and a partially ordered vector space.

 

Downloads

Published

2011-12-21

How to Cite

Kawasaki, T., Toyoda, M., & Watanabe, T. (2011). THE HAHN-BANACH THEOREM AND THE SEPARATION THEOREM IN A PARTIALLY ORDERED VECTOR SPACE. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 2(1), 111-117. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/18

Issue

Section

Research Article